# SDR 21GA20230911008

- Difficulty date: September 11, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N765CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26238
- Aircraft time: 90,877 hours, 27,713 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 700
- Part time: 90,877 hours, 27,713 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 2005-02-02. CRACK INDICATION WAS FOUND EXTENDING BELOW WL 160. REPAIR WAS ACCOMPLISHED PER BOEING.
